Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What is the cause of spotting, abdominal cramps with dizziness in one with tubal ligation ?

I am 40 years old, 5 2 , 198 lbs. and started spotting two days ago. Yesterday I started having mild cramping in my abdomin and then this morning, when I d roll over from one side to the other, I became dizzy. I had a tubal ligation fifteen years ago.
Asked On : Wed, 29 Feb 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. it is concerned with gynic problem, because of spoting. or urinary tract infection, with bleeding from urithra. pain when severe can cause giddi ness. you have to use antibiotics and anti spasmodics with the advise of a gynaecologist. for confermation urine examination and ultrasound scaning is to be done to confirm the diagnosis and further treatment. thank you.
Answered: Wed, 29 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor